# SDR UALA2010051901702

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 38,196 hours, 14,240 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK REGULATOR BOX IS BROKEN.  SWAPPED OUT 1ST OBSERVER' S MASK TO THE CAPT'S POSITION. NO MASK FOR 1ST OBSERVER.  SWAPPED CAPTAINS MASK BACK TO ORIGINAL 1ST OBSERVERS POSITION, REPLACED CAPTAINS MASK.
